# SDR FDEA201205111798

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 87,846 hours, 35,983 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Part time: 87,846 hours, 35,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN RT OTBD FLAP LOWER SKIN WS 500 CHECKED LIMITS AND FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01, L=1.0" X W=.50" X D=.085".  FABRICATED DOUBLER IAW SRM 57-10-00.  INSTALLED DOUBLER IAW SRM 51-31-01.
